Errors in the computation of linear algebraic systems

Day J.D. (1978) Errors in the computation of linear algebraic systems. International Journal of Mathematical Education in Science and Technology, 9 1: 89-95. doi:10.1080/0020739780090112


Author Day J.D.
Title Errors in the computation of linear algebraic systems
Journal name International Journal of Mathematical Education in Science and Technology   Check publisher's open access policy
ISSN 1464-5211
Publication date 1978-01-01
Sub-type Article (original research)
DOI 10.1080/0020739780090112
Volume 9
Issue 1
Start page 89
End page 95
Total pages 7
Subject 2601 Mathematics (miscellaneous)
2604 Applied Mathematics
3304 Education
Abstract The analysis of errors which arise in the numerical solution of linear algebraic systems is considered, and a simple method using matrix and vector norms is suggested as being suitable for presentation to engineering students in a first course on numerical linear algebra. An argument for computation of the inverse matrix is presented, in which the mathematical problem is considered as part of the engineering design problem.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 13:15:53 EST by System User